# SDR BSYA2010016

- Difficulty date: March 19, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N35453
- Make and model: Piper PA-31-350
- Aircraft serial: 318252006
- Aircraft time: 14,132 hours
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING OUT OF BUY TO CPK PILOT SELECTED GEAR UP BUT THE GEAR DID NOT COME ALL THE WAY UP.  THEN SELECTED GEAR BACK DOWN BUT IT DID GO ALL THE WAY DOWN, PILOT THEN HAND PUMPED THE GEAR DOWN AND RETURNED TO BUY.  MAINTENANCE FOUND HYD, RES LOW.  SERVICED RESERVOIR AND BLED SYSTEM, OPS CHECKS GOOD.
